# SDR MALA954552

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Conn
- Part number: PT06E84S
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3094, DURING CLIMB-OUT, THE RT ENGINE BYPASS LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE REPAIRED TWO OPEN CONTACTS IN THE RT BYPASS VALVE CANNON PLUG.  THE SYSTEM OPERATED SATISFACTORILY.  (X)
